Access count of this item: 70

Files in This Item:
File Description SizeFormat 
0236-8.pdf661.11 kBAdobe PDFView/Open
Title: Gentzen-Type Formal System Representing Properties of Functions (アルゴリズムにおける証明論)
Authors: NISHIMURA, TOSHIO
Author's alias: 西村, 敏男
Issue Date: May-1975
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 236
Start page: 76
End page: 86
URI: http://hdl.handle.net/2433/105505
Appears in Collections:Proof Theory in Algorithms

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.